# SDR SIMA20120518007

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 29,663 hours, 27,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 131782321
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE RIGHT OVERWING AFT EMERGENCY EXIT LAMP INOPERABLE AND FOUND THE FORWARD SIDE OVERWING OVERHEAD EMERGENCY EXIT SIGN INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT OVERWING AFT EMERGENCY EXIT LAMP IAW EMB 145 AMM 33-50-07 AND REMOVED AND REPLACED THE INTERIOR FORWARD SIDE OVERWING OVERHEAD EMERGENCY EXIT SIGN IAW EMB 145 AMM 33-50-15.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
